Alert archive / Alabama / Special Weather Statements in 2017

Special Weather Statement, NWS Mobile, AL

March 30, 2017Monroe County, Wilcox County, Alabama

NWS Mobile, AL issued this special weather statement at Mar 30, 2017, 2:33 PM CDT for Monroe County, Wilcox County, Alabama. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2017, 2:33 PM CDT (19:33 UTC)
Expired
Mar 30, 2017, 3:30 PM CDT
In force
57 min
Issued by
NWS Mobile, AL

Counties Monroe County, AL, Wilcox County, AL

The radar

The Birmingham radar (KBMX), 132 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

727 
WWUS84 KMOB 301933
SPSMOB

Special Weather Statement
National Weather Service Mobile AL
233 PM CDT THU MAR 30 2017
 
ALZ053>056-302030-
Clarke AL-Wilcox AL-Monroe AL-Conecuh AL-
233 PM CDT THU MAR 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MONROE...EAST CENTRAL CLARKE...WILCOX AND NORTH CENTRAL
CONECUH COUNTIES UNTIL 330 PM CDT...

At 233 PM CDT, the strong thunderstorms were located along a line 
extending from near Yellow Bluff to near Uriah, and moving northeast 
at 55 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Monroeville, Camden, Peterman, Beatrice, Vredenburgh, Yellow Bluff,
Pine Apple and Dannelly Reservoir.

LAT...LON 3224 8739 3220 8736 3220 8733 3214 8728
      3214 8725 3212 8726 3208 8719 3205 8718
      3205 8692 3175 8693 3134 8761 3217 8751
      3225 8743
TIME...MOT...LOC 1933Z 214DEG 50KT 3194 8746 3133 8759 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Mar 30, 1:00 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Mar 30, 1:00 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
100 PM CDT Thu Mar 30 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...Numerous showers and thunderstorms will move east
at 25 to 30 knots along the northern gulf coast region this
afternoon into the early evening hours. A line of strong
thunderstorms is rapidly approaching the Mobile metro area, and
expect LIFR to IFR ceiling and visibility conditions from 18z to
20z. Strong westerly winds near 25 knots will occur in and behind
the line of storms. Similar conditions are expected across the
Pensacola metro area from 21z to 23z. MVFR ceilings are expected
in the wake of the storms, along with occasional showers through
mid evening. A brief isolated thunderstorm embedded in the showers
is also possible. IFR ceilings and MVFR visibilities due to light
fog are forecast through the overnight hours, along with light
and variable winds. Skies will then clear and the fog will lift
early Friday morning as a weak cold front moves through the
region, with winds shifting to the northwest at 5 to 7 knots. /22

&&

.PREV DISCUSSION... /issued 1130 AM CDT Thu Mar 30 2017/

DISCUSSION...See updated information for land areas below.

UPDATE...A large cluster of showers and thunderstorms across the
southeastern portions of Mississippi and Louisiana is moving east
at 25 to 30 mph. The leading edge has moved into our Mississippi
counties, while mainly isolated showers and a few discrete
thunderstorms have developed ahead of the main cluster across
southwest Alabama and the western Florida panhandle. Breaks in
the clouds this morning have allowed surface temperatures to
already climb into the mid to upper 70s, resulting in decreasing
stability with surface-based CAPES in the 1500 to 2500 J/KG range.
The main threat from the strong to possibly severe thunderstorms
that develop will be large hail and damaging wind gusts.

Went ahead and increased our rain chances for this afternoon and
evening to 70-90 percent. Also made a slight adjustment to the
expected rainfall, with widespread rain of 0.75 to 1.0 inch
southeast of a Wiggins MS to Greenville AL line, and from 0.50 to
0.75 inch to the northwest of this line. Localized heavy rainfall
is possible, especially along and east of I-65, where around two
inches could occur. /22

PREV DISCUSSION... /issued 645 AM CDT Thu Mar 30 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...MVFR to IFR cigs and visibilities mainly in
scattered to numerous showers and thunderstorms through 31.12z.
Some storms could be strong to severe with gusty straight line
winds possibly in excess of 50 kts...large hail and isolated
tornadoes. Otherwise...winds will be mostly south at 10 to 20
knots with gusts to 30 kts. 32/ee

PREV DISCUSSION... /issued 443 AM CDT Thu Mar 30 2017/

NEAR TERM /Now Through Thursday night/...A very complex weather
scenario continues to unfold across the eastern third of the
country. Forecast will lean toward the more consistent ECMWF
solution, which is also in fairly good agreement with the HRRR
HiRes model in the near term forecast period. Strong to severe
thunderstorms are still possible for today and this evening this
evening as a strong storm system approaches the region from the
west. A large mid and upper level trough with embedded closed low
pressure area over eastern Kansas early this morning will advance
east, approaching the Mississippi River by late today and then
becoming more negatively tilted and ejecting east across our
forecast area this evening. A surface low pressure area over also
over eastern Kansas early this morning will lift northeast,
reaching northern Illinois by late this afternoon, and southern
Michigan by 12Z Friday. An associated cold front will slowly
advance east across Mississippi today and across our forecast area
this evening, and should be exiting our area or just to the east
of our area by 12Z Friday.

A deep southerly wind flow ahead of the system will continue to
advect moisture northward into the region, with Precipitable Water
values climbing to between 1.4 to 1.6 inches on today, so plenty of
low level moisture to work with. Severe weather parameters in the
GFS continue to be higher when compared to the ECMWF which as stated
earlier is similar to HRRR, but some of the ECMWF values have come
up. ECMWF MLCAPE values are now advertised at around 1000 to 1300
J/KG across much of the region this afternoon, which are slightly
higher than 600 to 900 J/KG values noted in HRRR, but still modest
instability. SFC-1km Storm Relative Helicity values from all models
are generally slightly higher too, occasionally in the 150 to 200
M2/S2 range during the late morning and afternoon and particularly
over the interior northwestern counties. Models advertise mid level
Lapse Rates to generally be in the 6.5 to 7.5 degree range across
the area at times today. Low level, mid level forcing is not
particularly strong, with 850mb flow generally 35 knots (maybe up to
40 knots far northwestern counties around midday) or less.
Therefore, the environment still favors the possible development of
strong to severe thunderstorms today with damaging winds, large
hail, and isolated tornadoes are all possible. The minimal tornado
threat will be highest over northwestern counties which will be
closer to the strongest dynamics.

HRRR and ECMWF both indicating strong forcing over the Gulf with the
possibility of an offshore convective complex, which could well
limit the severe threat over our inland forecast area, we will just
have to wait and see how this pans out. Even so, likely POPS across
most of the area at times this afternoon and tonight with showers
and thunderstorms moving west to east across the area. If northern
edge of this convection moves inland across coastal counties, which
is a possibility, heavy rainfall is possible with widespread totals
of 1-2 inches with localized higher amounts.

Todays high temps near normal, in the upper 70s most locations.
Tonights low temps above normal, ranging from low to mid 50s
northwest to lower 60s southeast. 12/DS

SHORT TERM /Friday Through Saturday night/...Main upper trof
moves east of the forecast area by early Fri morning proceeded by
a sharp short wave ridge that moves from east Tx to the se conus
Fri through late Sat night. This pattern will lead to a much drier
weather pattern across the north central gulf coast region and
forecast area late Fri morning through late Sat eve with pwats
lowering to around .50 inches on Fri then slowly rebounding to
around .80 inches by late Sat night. Model soundings also show
better high clouds moving in from the west southwest by Sat as the
mean flow aloft shifts back to the southwest. As for temps with
good subsidence in the boundary combined with more sun then clouds
both Fri and Sat conditions will continue to be mild with daytime
and nighttime temps approximately 3 to 5 degrees above average
for this time of the year. Highs will range from the upper 70s to
lower 80s for most inland areas and the mid 70s near the coast.
Lows both days will range from the mid to upper 50s.

LONG TERM /Sunday Through Wednesday/...By early Sun ridge axis
nears the Atlantic seaboard as next deep upper low/trof
approaches the lower Mississippi river valley and north central
gulf states from the west. This system is progged to be rather
vigorous across the northern gulf states beginning late Sun night
continuing through early Mon afternoon, possibly resulting in
another round of strong to severe thunderstorms. With strong
forcing in the mid levels combined with good vertical and speed
shear in the lower to mid levels of the boundary layer along with
moderate surface based instability with capes possible as high as
1200 J/KG this pattern will have to be monitored closely over the
weekend. Stay tuned for further updates on this severe weather
potential for Mon. For Sun although more high clouds move in from
the west expect more Sun than clouds through mid afternoon
followed by increasing mid to low clouds late Sun into Mon with
the best rain chances occurring early Mon morning through midday.
By late Mon afternoon the main low center begins to shift off to
the east northeast leading to another round of drier weather with
better sun than clouds each day through Wed afternoon. Both day
and nighttime temps will continue to be 2 to 4 degrees above
seasonal averages with highs ranging from the upper 70s to lower
80s for most inland areas, mid 70s near the coast and nighttime
lows in the mid to upper 50s inland and the lower 60s near the
immediate coast. 32/ee

MARINE...Southerly winds will increase along with building seas
ahead of a storm system that is approaching from the west today and
moving east across the marine area tonight. Winds reaching SCEC
levels. Winds and seas higher near scattered to numerous showers and
thunderstorms. A few of the storms strong to severe. A light to
moderate west to northwest flow is expected in the wake of the front
by late Friday. Onshore flow will strengthen once again Sunday night
into Monday, along with building seas, ahead of the next storm
system. Small Craft Advisory criteria possible by Monday. 12/DS

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Friday morning for ALZ265-266.

FL...High Rip Current Risk through Friday morning for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Mar 30, 5:55 AM CDT, 8 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
555 AM CDT Thu Mar 30 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-311100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
555 AM CDT Thu Mar 30 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A threat for severe weather is expected today through this evening
across the entire region. Large hail and damaging wind gusts will
be the the primary severe weather threats. However, a brief tornado
cannot be completely ruled out, especially over our northwestern
counties. The potential for severe weather will move into interior
southeast Mississippi early this morning, spreading into southwest
Alabama by late morning through midday, and then east of Interstate
65 during the late afternoon and early evening. Storms may become
a little less numerous over interior areas late this afternoon,
but remain numerous near the coast and just offshore. Storms over
interior may increase slightly in coverage once again during the
early evening in association with a front that will be moving east
across the region. Most locations will likely be impacted by
showers and storms today. Locally heavy rainfall is possible,
especially near the coast, where 1 to 2 inches of rain may result
in minor flooding of low lying and urban areas.

A High Risk of rip currents will develop along the Gulf beaches of
Alabama and northwest Florida today and continue through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Severe weather is again be possible Sunday night into Monday.
Please stay tuned for additional information as this event draws
closer in time.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks may become
necessary today and again late Sunday night into Monday.

GMZ630>635-650-655-670-675-311100-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
555 AM CDT Thu Mar 30 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Hazardous wind and wave conditions for small craft will be possible
today through Friday ahead of and in the wake of a frontal passage.
A few strong to severe thunderstorms will also be possible over
the marine area today through this evening, creating locally
higher winds and seas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Hazardous winds and waves are likely once again Sunday night into
Monday. A Small Craft Advisory may be required by that time. Severe
thunderstorms will also be possible during this time.

In the hours before

Special weather statement, Mar 30, 1:08 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
108 PM CDT THU MAR 30 2017

ALZ053>055-301845-
Clarke AL-Wilcox AL-Monroe AL-
108 PM CDT THU MAR 30 2017

...A STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN MONROE...EAST CENTRAL CLARKE AND SOUTH CENTRAL
WILCOX COUNTIES UNTIL 145 PM CDT...

At 107 PM CDT, a cluster of strong thunderstorms was located 8 miles
northwest of Frisco City, moving north at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Monroeville, Frisco City and Vredenburgh.

LAT...LON 3130 8762 3138 8774 3192 8747 3183 8730
      3144 8732
TIME...MOT...LOC 1807Z 198DEG 22KT 3154 8747

RR
Local storm report, Mar 30, 1:33 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
133 PM CDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             DEER PARK               31.22N 88.32W
03/30/2017  E1.00 INCH       WASHINGTON         AL   PUBLIC

            QUARTER SIZE HAIL REPORTED IN DEER PARK. TIME ESTIMATED
            BY RADAR.

&&

JFB
Local storm report, Mar 30, 1:36 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
136 PM CDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             TUNNEL SPRINGS          31.64N 87.25W
03/30/2017  E1.00 INCH       MONROE             AL   PUBLIC

            QUARTER SIZE HAIL REPORTED VIA SOCIAL MEDIA IN TUNNEL
            SPRINGS. TIME ESTIMATED BY RADAR.

&&

JFB
Special weather statement, Mar 30, 2:15 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
215 PM CDT THU MAR 30 2017

ALZ055-059-262-264-266-FLZ201-202-302000-
Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-Monroe AL-
Escambia AL-Escambia Inland FL-Escambia Coastal FL-
215 PM CDT THU MAR 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MONROE...BALDWIN...WESTERN ESCAMBIA AND
ESCAMBIA COUNTIES UNTIL 300 PM CDT...

At 215 PM CDT, the strong thunderstorms were located along a line
extending from 12 miles northwest of McCullough to near Gulf
Shores, and moving northeast at 30 mph.

Dime size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Pensacola, Gulf Shores, Bay Minette, Atmore, Foley, Orange Beach,
Robertsdale, Frisco City, Loxley, Lillian, Myrtle Grove, McCullough,
Bon Secour, Uriah, Molino, Summerdale, Silverhill, Perdido Beach,
Elberta and Bratt.

LAT...LON 3022 8777 3127 8778 3152 8735 3135 8734
      3132 8736 3130 8740 3126 8743 3126 8734
      3022 8729
TIME...MOT...LOC 1915Z 231DEG 27KT 3124 8772 3022 8772
Special weather statement, Mar 30, 2:28 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
228 PM CDT THU MAR 30 2017

ALZ057-058-302015-
Butler AL-Crenshaw AL-
228 PM CDT THU MAR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN BUTLER AND NORTHWESTERN CRENSHAW COUNTIES UNTIL 315 PM
CDT...

At 228 PM CDT, the strong thunderstorm was located 7 miles south of
Logan, or 9 miles northeast of Greenville, moving northeast at 25
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Lapine and Highland Home.

LAT...LON 3176 8640 3191 8657 3196 8654 3197 8641
      3203 8641 3204 8640 3204 8641 3205 8640
      3205 8630 3197 8630 3197 8622
TIME...MOT...LOC 1928Z 212DEG 21KT 3188 8647

RR
Special weather statement, Mar 30, 2:33 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
233 PM CDT THU MAR 30 2017

ALZ053>056-302030-
Clarke AL-Wilcox AL-Monroe AL-Conecuh AL-
233 PM CDT THU MAR 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MONROE...EAST CENTRAL CLARKE...WILCOX AND NORTH CENTRAL
CONECUH COUNTIES UNTIL 330 PM CDT...

At 233 PM CDT, the strong thunderstorms were located along a line
extending from near Yellow Bluff to near Uriah, and moving northeast
at 55 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Monroeville, Camden, Peterman, Beatrice, Vredenburgh, Yellow Bluff,
Pine Apple and Dannelly Reservoir.

LAT...LON 3224 8739 3220 8736 3220 8733 3214 8728
      3214 8725 3212 8726 3208 8719 3205 8718
      3205 8692 3175 8693 3134 8761 3217 8751
      3225 8743
TIME...MOT...LOC 1933Z 214DEG 50KT 3194 8746 3133 8759

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 5:07 AM CDTRip Current StatementMOBBaldwin, Mobile24 hr
Mar 30, 11:19 AM CDTSevere Thunderstorm WarningMOBMobile, Washington41 min
Mar 30, 11:52 AM CDTSevere Thunderstorm WarningMOBClarke, Washington38 min
Mar 30, 11:53 AM CDTSpecial Weather StatementMOBMonroe52 min
Mar 30, 11:55 AM CDTSpecial Weather StatementMOBConecuh, Escambia50 min
Mar 30, 12:08 PM CDTSpecial Marine WarningMOB97 min
Mar 30, 12:28 PM CDTSevere Thunderstorm WarningMOBMonroe, Wilcox47 min
Mar 30, 12:29 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia46 min
Mar 30, 12:38 PM CDTSpecial Weather StatementMOBMobile52 min
Mar 30, 12:45 PM CDTSpecial Weather StatementMOBMobile45 min
Mar 30, 12:58 PM CDTSevere Thunderstorm WarningMOBMonroe, Wilcox47 min
Mar 30, 1:08 PM CDTSpecial Weather StatementMOBMonroe37 min
Mar 30, 1:24 PM CDTSevere Thunderstorm WarningMOBButler51 min
Mar 30, 1:39 PM CDTSpecial Marine WarningMOB66 min
Mar 30, 1:41 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile18 min
Mar 30, 2:07 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw23 min
Mar 30, 2:15 PM CDTSpecial Weather StatementMOBBaldwin45 min
Mar 30, 2:18 PM CDTSpecial Marine WarningMOB87 min
Mar 30, 2:28 PM CDTSpecial Weather StatementMOBCrenshaw47 min
Mar 30, 2:39 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Mar 30, 2:44 PM CDTAreal Flood AdvisoryMOBClarke, Monroe, Wilcox3 hr
Mar 30, 3:40 PM CDTSpecial Marine WarningMOB95 min
Mar 30, 3:41 PM CDTSpecial Marine WarningMOB64 min
Mar 30, 3:58 PM CDTSpecial Weather StatementMOBEscambia47 min
Mar 30, 5:00 PM CDTSpecial Marine WarningMOB90 min
Mar 30, 5:31 PM CDTSpecial Weather StatementMOBButler, Covington, Crenshaw59 min
Mar 30, 3:25 PM CDTSpecial Weather StatementMOBSanta Rosa35 min
Mar 30, 5:04 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa41 min
Mar 30, 6:15 AM CDTSpecial Weather StatementMOBGreene, Perry, Wayne60 min
Mar 30, 10:40 AM CDTSpecial Weather StatementMOBGeorge, Greene50 min
Mar 30, 10:54 AM CDTAreal Flood AdvisoryMOBStone3 hr
Mar 30, 11:33 AM CDTSpecial Weather StatementMOBPerry42 min
Mar 30, 11:50 AM CDTSevere Thunderstorm WarningMOBGeorge, Greene, Perry, Stone20 min
Mar 30, 12:14 PM CDTSpecial Weather StatementMOBGeorge46 min

Nearby

Special Weather Statements in Alabama, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.